# SDR AMTA200600343

- Difficulty date: May 20, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTS ROW 6-0 AND 1 LIGHT AT RT AFT LAV DOOR INOPERATIVE.  RECONNECTED LIGHT ASSY AT ROW 6 AND RELAMPED LIGHT AT LAVE DOOR.  ALL OPS CHECKED GOOD.  (K)
